# SDR ASAA2019123061720

- Difficulty date: December 26, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 30,895 hours, 8,934 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLT DECK L2 WINDOW OVERHEAT RAN QRH PROC L2 WINDOW WAS STILL OVERHEATED AFTER SWITCH WAS OFF FOR 5 MIN TURNED OFF L2 WINDSHIELD HEAT PER QRH. GROUNDED - YES. WHCU BITE GOOD. PREV FLTS SHOWED WINDOW POWER AND P5-9/CTRL POWER FAULTS. WINDOW HEAT OPS CHECK GOOD REF AMM 30-41-11. MEL 30-11E CLEARED.
